# SDR FDEA201501230374

- Difficulty date: January 23, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 862 hours, 36,433 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NBA6062517
- Condition: Out Of Adjust
- Location: L1
- Part time: 86,311 hours, 36,441 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR WILL NOT CLOSE.  WHEN ATTEMPTING TO CLOSE THE DOOR THE TOP OF THE DOOR POPS INWARD ABOUT 10 INCHES.   COMPLETED ADJUSTMENT TEST OF L1 DOOR PER AMM 52-11-00-5.
